MAUDE Adverse Event Report: Nihon Kohden Corporation Nihon Kohden Life Scope G7 Bedside Monitoring System

Nihon Kohden Corporation Nihon Kohden Life Scope G7 Bedside Monitoring System
Model Number CU-172R
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nk's employee (tsam) reported on behalf of the biomedical engineer (biomed) that the g7 monitor was giving erratic ecg readings, the nibp function would not always take a pressure, and the ibp values were not transferring to epic.They also reported that the alarms would go off very easily.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/18/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 05/20/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 06/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating that the requested information cannot be provided.
 
Event or Problem Description
The nk's employee (tsam) reported on behalf of the biomedical engineer (biomed) that the g7 monitor was giving erratic ecg readings, the nibp function would not always take a pressure, and the ibp values were not transferring to epic.They also reported that the alarms would go off very easily.No patient harm was reported.

Brand Name
Nihon Kohden Life Scope G7 Bedside Monitoring System
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25437992
Report Number8030229-2026-06710
Device Sequence Number13309274
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown